Generation and removal of apparent singularities in linear ordinary differential equations with polynomial coefficients

S. Yu Slavyanov, D. A. Satco, A. M. Ishkhanyan, T. A. Rotinyan

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We discuss several examples of generating apparent singular points as a result of differentiating particular homogeneous linear ordinary differential equations with polynomial coefficients and formulate two general conjectures on the generation and removal of apparent singularities in arbitrary Fuchsian differential equations with polynomial coefficients. We consider a model problem in polymer physics.

Original languageEnglish
Pages (from-to)1726-1733
Number of pages8
JournalTheoretical and Mathematical Physics
Volume189
Issue number3
DOIs
Publication statusPublished - 1 Dec 2016

Keywords

  • apparent singular point
  • Heun-class equation
  • Painlevé equation

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Generation and removal of apparent singularities in linear ordinary differential equations with polynomial coefficients'. Together they form a unique fingerprint.

  • Cite this